# SDR ASAA2023040142658

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,385 hours, 10,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. C/W PACK TEMP CONTROLLER 1 AND 2 BITE REF B737-900 FIM 21-62 TASK 801. ZONE TEMP CONT 2 FAULTED FLT DECK TRIM VALVE, RESET. NO FAULTS NOTED. NO HISTORY IN LAST 30 DAYS.
